MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG GAV 2.0 LP U-FORM WITH DIST.CATH.5/30; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG GAV 2.0 LP U-FORM WITH DIST.CATH.5/30; HYDROCEPHALUS MANAGEMENT
Model Number FX230T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 09/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Result: an investigation was not possible because no sample was sent for investigation.On the basis of the product documentation, we can exclude the presence of a defect at the time of delivery of the valve, since this documentation indicates that the valve is in perfect condition.It is possible that protein deposits inside the valve affect the function of the gav® 2.0 valve and have led to an over-drainage.As described in scientific literature, the problem encountered is one of the known, inevitable risks of hc-therapy by shunt implants.However, we cannot finally clarify what influenced the over-drainage, this would be require an examination of the valve.Further actions: based on the current information, no further regulatory actions are required from our point of view.
 
Event or Problem Description
It was reported that a gav 2.0 valve (part # fx230t) was implanted during a procedure performed on (b)(6) 2020.According to the complainant, the valve was believed to be operating in overdrainage.The patient underwent a revision procedure on (b)(6) 2020.The complaint devices were not returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.

Brand Name
GAV 2.0 LP U-FORM WITH DIST.CATH.5/30
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key13876646
Report Number3004721439-2022-00059
Device Sequence Number17316566
Product Code JXG
UDI-Device Identifier04041906501044
UDI-Public4041906501044
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K190174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/19/2025
Device Model NumberFX230T
Device Catalogue NumberFX230T
Device Lot Number20047415
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2022
Initial Report FDA Received Date03/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown